# SDR SIMA20150623008

- Difficulty date: June 23, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,960 hours, 35,503 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566287001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR I LE LOWER ATTACHMENT FLANGE IS CRACKED AT RIB 9.  REPAIRED LT WING SPAR I LE LOWER ATTACHMENT FLANGE AT RIB 9 IAW ERS-EM-57MR-466.
